RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 13, Number 2  

This issue of the Journal is the second one dedicated to the memory of I. M. Gelfand, the first one being 12:3, 2012


Israel Moiseevich Gelfand
191
The Young bouquet and its boundary
Alexei Borodin, Grigori Olshanski
193
Pursuing the double affine Grassmannian III: convolution with affine zastava
Alexander Braverman, Michael Finkelberg
233
Local inversion formulas for horospherical transforms
Simon Gindikin
267
Bernstein–Gelfand–Gelfand reciprocity and indecomposable projective modules for classical algebraic supergroups
Caroline Gruson, Vera Serganova
281
Categorification of highest weight modules over quantum generalized Kac–Moody algebras
Seok-Jin Kang, Masaki Kashiwara, Se-Jin Oh
315
Special representations of nilpotent Lie groups and the associated Poisson representations of current groups
A. M. Vershik, M. I. Graev
345
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019